EconPapers    
Economics at your fingertips  
 

THE RECURSIVE PROPERTY OF THE INVERSE OF THE COVARIANCE MATRIX OF A MOVING‐AVERAGE PROCESS OF GENERAL ORDER

John N. Haddad

Journal of Time Series Analysis, 1995, vol. 16, issue 6, 551-554

Abstract: Abstract. The inverse of the covariance matrix of a moving‐average process of general order is considered. A recursive relationship between the inverses for any two consecutive orders has been established. Illustrative situations are derived and exact expressions are discussed.

Date: 1995
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1995.tb00254.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:16:y:1995:i:6:p:551-554

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:16:y:1995:i:6:p:551-554